Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Cramping in stomach after taking ciplox. What is causing this ?

my husband had took food outside 2mnths back,,,,after tat he had a diahroea,He took ciplox tz tablet fr 3 -4 days.after tat he took normal food,frm then he is getting cramping sounds in the stomach.wat ever he eat,in the next day most of the food material is getting in the stool......he is under medication,,,and the reports shows normal.......he loose weight upto 3 -4kgs till the problem is existing.........plz give me the solution.......
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
he is having the problem of weak intestine so food is not getting digested properly .as a result food material is coming in can give him ampachan vati 2tab 3time after food.also give him light food for sometime.
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor